MathSciNet Relay Station
MathSciNet bibliographic data
MR1746798 (2001a:26007) 26A51 (30C15 30D15)
Fenton, P. C. A min-max theorem for sums of translates of a function. J. Math. Anal. Appl. 244 (2000), no. 1, 214–222.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement